# SDR DALA2018123107447

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 70,194 hours, 50,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERG SEAT LIGHTS INOP. FOUND 2 FUSES BLOWN IN POWER SUPPLY. R/R FUSES PER MD88 AMM 33-51. (LP5236881)
